# SDR AALA202301174291

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 17,054 hours, 6,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT INOPERATIVE AT SEAT 32D. MAINTENANCE FOUND THE EMERGENCY PATH LIGHT BEZEL HANGING FROM SEAT 32D AND RESECURED THE BEZEL AS REQUIRED.
